# SDR RAAA99E4002

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Ws 167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK PER CARD 42.03.66, FOUND RIGHT WING LOWER NR 8 PANEL CORRODED AROUND JACK POINT AT WS 167. CLEANUP REQUIRED REMOVAL OF FULL THICKNESS OF PANEL APPROX 4.3  X 4.4 INCH.  REPAIRED PER LDS DWG NR 188346.  M-54 NR 89.
